# SDR HNAA2017062100214

- Difficulty date: June 18, 2017
- Submitted: June 21, 2017
- Operation: Air carrier
- Aircraft: N628AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145124
- Aircraft time: 41,682 hours, 38,241 cycles
- Engine: Allsn AE3007C
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Smoke
- Location: Nr 1
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFTER SHUTDOWN OF THE NR 1 ENGINE,  SMOKE WAS SEEN COMING OUT OF THE FRONT AND BACK OF ENGINE.  INSPECTED THE INTAKE AND EXHAUST. NO LEAKS NOTED.  NO SMOKE NOTED.   AT SHUTDOWN DURING IDLE ENGINE RUN IAW AMM 71-00-01. OK FOR SERVICE.
